# SDR DALA2022091206034

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2401995) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 986.5 AND 967 LBL 16, AT PASSENGER COMPARTMENT W2. FLOOR SUPPORT BTW STA 986.5 AND 967 LBL 16, AT PASSENGER COMPARTMENT W2 WAS REPLACED AT NRC 00708.
